# SDR AALA202207277047

- Difficulty date: July 8, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL INDICATION OF A POSSIBLE CRACK ALONG THE RIB AT STABILIZER 157.10 LOCATED 8 INCHES FROM THE REAR SPAR. REMOVED CRACK AND INSTALLED FILLER AND DOUBLER PER SRM 55-10-01-2R-11.
